Journal of Applied Mathematics and Computation

ISSN Print: 2576-0645 Downloads: 73741 Total View: 1204145
Frequency: quarterly ISSN Online: 2576-0653 CODEN: JAMCEZ
Email: jamc@hillpublisher.com

Location: Home >> Volumes & Issues >> Volume 2, Issue 4

Volume 2, Issue 4 (2018)

5 articles in this issue

Article Open Access

Surfaces family with a common Mannheim asymptotic curve

Gülnur ŞAFFAK ATALAY

DOI:http://dx.doi.org/10.26855/ jamc.2018.04.004

Views: Published: April 15,2018

Article Open Access

Surfaces family with a common Mannheim geodesic curve

Gülnur ŞAFFAK ATALAY

DOI:http://dx.doi.org/10.26855/ jamc.2018.04.005

Views: Published: April 15,2018

Article Open Access

Hamiltonian Equations On Kähler-Einstein Fano- Weyl Manifolds

Şevket Civelek1, Zeki Kasap2,*

DOI:http://dx.doi.org/10.26855/ jamc.2018.04.001

Views: Published: April 14,2018

Article Open Access

In-service teachers’ attitudes toward and usage of information communication technology (ICT) tools in professional practice; a study of an international school in Bangkok, Thailand

Ziaul Abedin Forhad*

DOI:http://dx.doi.org/10.26855/ jamc.2018.04.002

Views: Published: April 14,2018

Article Open Access

“Fermat’S Great Theorem”

Levan Gavasheli*

DOI:http://dx.doi.org/10.26855/ jamc.2018.04.003

Views: Published: April 14,2018